# SDR 2001F00486

- Difficulty date: June 28, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: A6MRM
- Make and model: Boeing 737*
- Aircraft serial: 32450
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 0881031007
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO SWITCHES SHORTED INTERNALLY SHOULD, RETURN TO N/O CONDITION.  LOOKED LIKE MICROSWITCH FAILED INTERNALLY IN ASSY.  REMOVED AND REPLACED SWITCHES, RETESTED NO MALFUNCTION OR DEFECTS NOTED.  FIRE BELL CUTOUT SWITCHES OPS CHECKED GOOD.  (M)
